SciELO - Scientific Electronic Library Online

vol.35 issue3One modulo three mean labeling of transformed treesNon-linear maps preserving singular algebraic operators author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.35 no.3 Antofagasta Sept. 2016 


Weak forms of continuity and openness


Miguel Caldas

Universidade Federal Fluminense, Brasil 

Saeid Jafari 

College of Vestsjaelland South, Denmark


Some new class of functions, called somewhat -precontinuous, somewhat -preopen and hardly -preopen functions, have been defined and studied by utilizing -preopen sets. Moreover, characterizations and properties of these functions are presented.

2000 Mathematics Subject Classification : 54A40.

Key words and phrases : Topological spaces, -preopen sets, -precontinuity, somewhat -precontinuity.


[1]    M.Caldas, T. Fukutake, S. Jafari and T. Noiri, Some applications of -preopen sets in topological spaces, Bull. Inst. Math. Acad. Sinica, 33(3), pp. 361-276, (2005).

[2]    M.Caldas, T. Fukutake, S. Jafari and T. Noiri, An Alexandroff space defined by -preopen sets, Bull. Fukuoka Univ. Ed., 54, Part III, pp. 1-6, (2005).

[3]    M. Caldas, S. Jafari T.Noiri and M.Simoes, More on contra--precontinuous functions, Miskolc Math. Notes, 9, pp. 25-32, (2008).

[4]    E. Ekici, (-pre,s)-continuous functions, Bull. Malaysian Math. Sci. Soc., 27(2), pp. 237-251, (2004).         [ Links ]

[5]    E. Ekici, On p-connected spaces, Bull. Carpathian J. Math., in press.         [ Links ]

[6]    E. Ekici, -preopen sets, Mathematica, Tome 47(70), No. 2, pp. 157164, (2005).         [ Links ]

[7]    K.R. Gently and H.B. Hoyle, Somewhat continuous functions, Czech-slovak Math. J., 21, pp. 5-12, (1971).         [ Links ]

[8]    M. Ganster, Preopen sets and resolvable spaces, Kyungpook Math. J., 27 (2), pp. 135-143, (1987).         [ Links ]

[9]    N. Levine, Generalized closed sets in topology, Rend. Circ. Mat. Palermo, 19 (2), pp. 89-96, (1970).         [ Links ]

[10]    S. Raychaudhuri, Concerning *-almost continuity and -preregularity, Bull. Calcutta Math. Soc., 85, pp. 385-392, (1993).

[11]    S. Raychaudhuri and M. N. Mukherjee, On -almost continuity and -preopen sets, Bull. Inst. Math. Acad. Sinica, 21, pp. 357-366, (1993).

[12]    S. Raychaudhuri and M. N. Mukherjee, p-closedness for topological spaces, J. Indian Acad. Math., 18, pp. 89-99 (1996).         [ Links ]

[13]    N. V. Velicko, H-closed topological spaces, Mat. Sb., 70 (1966), 98112; Englishtransl., Amer. Math. Soc. Transl., 78, pp. 103-118, (1968).         [ Links ]

Received : January 2016. Accepted : May 2016


M. Caldas
Departamento de Matematica Aplicada,
Universidade Federal Fluminense,
Rua Mário Santos Braga, s/no
24020-140, Niterái,

R. J. Brazil

S.    Jafari
College of Vestsjaelland South,
Herrestraede 11,
4200 Slagelse,

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License